کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
1151311 958217 2016 6 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
A limit theorem related to the Hartman–Wintner–Strassen LIL and the Chover LIL
کلمات کلیدی
60F15; 60G50Chover law of the iterated logarithm; Hartman–Wintner–Strassen law of the iterated logarithm; Sums of i.i.d. random variables
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آمار و احتمال
پیش نمایش صفحه اول مقاله
A limit theorem related to the Hartman–Wintner–Strassen LIL and the Chover LIL
چکیده انگلیسی

Let {X,Xn;n≥1} be a sequence of i.i.d. real-valued random variables, and let Sn=∑i=1nXi,n≥1. Write logx=loge(e∨x)logx=loge(e∨x), x≥0x≥0. In this note we establish a limit theorem which is related to the classical Hartman–Wintner–Strassen law of the iterated logarithm and the classical Chover law of the iterated logarithm. That is, for 1≤p<∞1≤p<∞, we show that lim supn→∞|Snn|(logloglogn)−1=ep/2almost surely if and only if EX=0andinf{b>0:limx→∞(loglogx)1−bE(X2I(|X|≤x))=0}=p.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Statistics & Probability Letters - Volume 109, February 2016, Pages 16–21
نویسندگان
, ,